# SDR C2XA02CL09A

- Difficulty date: September 20, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 5,122 hours, 4,116 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL FLIGHT 2162, CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT AFTER TAKE-OFF. RETURNED TO STL AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED SYSTEM, AND CYCLED LANDING GEAR SEVERAL TIMES. ALL OPERATIONAL CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE
